# SDR AU970439

- Difficulty date: April 24, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 172N
- Engine: Lyc O320H2AD
- Propeller: Mcauly 1C160DTM
- System (JASC): 7414 · Magneto/Distributor
- Part: Magneto
- Part number: D4RN3000
- Condition: Failed
- Location: Magneto/Distribu
- Component: Bendix
- Stage of operation: CR
- Nature of condition: E, R, Y
- Precautionary procedure: K

## Discrepancy

(AUS) MAGNETO FAILED
